MAUDE Adverse Event Report: Cook Inc NCIRCLE TIPLESS STONE EXTRACTOR; FFL Dislodger, Stone, Basket, Ureteral, Metal

Cook Inc NCIRCLE TIPLESS STONE EXTRACTOR; FFL Dislodger, Stone, Basket, Ureteral, Metal
Model Number G17520
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL Dislodger, Stone, Basket, Ureteral, Metal
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50241541
Report Number1820334-2026-00845
Device Sequence Number15891037
Product Code FFL
UDI-Device Identifier00827002175204
UDI-Public(01)00827002175204(17)281111(10)16864256
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG17520
Device Catalogue NumberNTSE-045065-UDH
Device Lot Number16864256
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown